# SDR LR7A2013101400717

- Difficulty date: October 14, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 52,185 hours, 30,199 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 7075T60025
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK,  FOUND CARGO DOOR WEB HAD A PUNCTURE AT CARGO DOOR STA 4, APPROX BL0, WL200.  REPAIRED IAW SMP583 SRM FIG 51-140-17.    NR 69.
